Online Doctor Chat
Public Forum Questions
Premium Questions (162)
Online Doctor Chat (141) - Antidepressant
Doctor : hi
how can i help you?
User : I got married on 10 Feb 2010. after 4-5 months problems started with my in-laws. I am residing with them. I got so frustrated with all that what they were doing with me. I started getting...
User : Uncontrollable tongue movement and biting
Doctor : Hi
Doctor : How can I help you?
User : I had my monthly visit with my psychiatrist about a month ago and a part of his check-up is to check my tongue to make sure it's not moving when it...
Doctor : Hi
User : hello
Doctor : I am Dr
Doctor : How can I help you ?
User : hi my doctor presribed a belcome thasone inhaler preventer but i am worried abt the steriods in it
Doctor : Ok
User : i had a badcough because of the viral...
User : My friend took the drug Effexor for his severe depression. He was on the drug for about a year but decided to stop cold turkey. How long is it before the withdrawl symptoms occur and what are they? What day of stopping cold turkey will...
User : hello there worried about getting a sertoine syndrome
User : Hi
User : as a guy write his storie about it
User : i will type what he said
User : What medicine are u sing?
User : What medicine are u using?
User : Are you there?
Public Forum (397) - Antidepressant
hello doctor,i just wanted to inform u dat i have had white tongue with red spots on both sides of the tongue.Is this a sign of HIV .I would also like to tell u dat i had been taking anti depressant oleanz 2.5 mg.could it be due to taking anti-depressants.Do anti depressants affect our immune system and cause sore throat?
Why did my doctor prescribed me peogesterone on 16th day onwards for having a baby??
Hello Doc . please kindly make it clear on the drug pancef, a doctor prescribed me. Thank you.
My Wysolone dosage is being tapered down. It has come down to 5 mg now (highest dosage was 60 mg) after 5-6 months. Feeling very tired, sleepy, having headache , giddy feeling. Is it withdrawl symptom of Wysolone? Shaleen
hello doctor im feeling very low and sad for nearly 7 months now im on antidepressants changed a few times i cant be happy lost my confidence just doubt myself i feel i have everything lost even my own dignity im trying other therpy too like cbt talking with therpists i dont know what more i can do
Hi, I have always been feeling this way but lately is has become ALOT more common, we re talking a couple times a week & i9t can last for hours. I get like Dejvu & then i start feeling sick, dizzy & i get to the point where i can stand because i feel like i m spinning , i can t talk because i feel like i m going to vomit . I had a miscarriage a...
Last night I was awoken with a severe itching in my right foot the only way to get any relief was to get out of bed and walk on a cold floor. This evening it has re-occured and I cannot seem to relieve it. I do have eczema and the only recent change of medication is stopped taking my anti-depressants 60mg duloxatine one a day am.
i have been trying to have a baby with my husband. i feel sick light headed, pain , and dizzy. I also have endrometerosis. I feel like there is something wrong. I have recvied my period but this month and last it was early. Could there be something wrong ?
I just took my bp and it was100/80, I take 2 bp medicines a day and buspar . Is this dangerously low? The first time I took it, it didn t take right. The second time it gave me this result.
Im 18 and my doctor scheduales me to induce my labor and my due date was on August 18 I dont have any medical conplications So I dont know if I should wait for labor to naturally come or go get induced I am 18 and my due date was on August 18. My doctor is insisting that I go get induced, eventhough I dont have any medical issues like diabetes...